# SDR QXEA2020113000330

- Difficulty date: November 30, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N651QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000812
- Aircraft time: 3,500 hours, 2,029 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE MASTER WARNING IN CRUISE.  F/A VERIFIED THAT PASSENGER BUMPED HIS HEAD ON AFT LAV CEILING NO SMOKE FOUND IN LAV.  MASTER WARNING/MESSAGE DURATION ABOUT 30 SECONDS.  REMOVED FROM SERVICE.  PERFORMED GVI OF LAV SMOKE DETECTORS, NO DAMAGE NOTED.  COMPLIED WITH LAVATORY SMOKE DETECTOR TEST, PER E175 AMM TASK 26-14-01-70-801-A.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
